Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 4 > Sep. 2015

 

 

Soft Photons and the Range of Electromagnetic Interactions in a Medium composed of Particles and Antiparticles, Vol. 4, No. 3 (Sep. 2015), PP:219-222

Download

Authors:
Simon Davis - Research Foundation of Southern California, 8837 Villa La Jolla Drive 13595, La Jolla, CA 92039, USA

 

On the Numerical Simulation of Schnakenberg Model on Evolving Surface, Vol. 4, No. 3 (Sep. 2015), PP:223-234

Download

Authors:
Mahdieh Sattari - University of Eastern Finland, Department of Physics and Mathematics, P.O. Box 111, FI-80101 Joensuu, Finland
Jukka Tuomela - University of Eastern Finland, Department of Physics and Mathematics, P.O. Box 111, FI-80101 Joensuu, Finland

 

Soft Sets, Soft Semimodules and Soft Substructures of Semimodules, Vol. 4, No. 3 (Sep. 2015), PP:235-242

Download

Authors:
Akın Osman AtagŁn - Department of Mathematics, Bozok University, Yozgat, Turkey
Aslıhan Sezgin Sezer - Department of Mathematics, Amasya University, 05100 Amasya, Turkey

 

Derivations on MA-Semirings, Vol. 4, No. 3 (Sep. 2015), PP:243-247

Download

Authors:
Mehsin Jabel Atteya - Department of Mathematics, Collegeof Education, Al-Mustansiriyah University, Baghdad, Iraq

 

Integrals Involving Normal PDF and CDF and Related Series, Vol. 4, No. 3 (Sep. 2015), PP:249-254

Download

Authors:
Hatem A. Fayed - Engineering Mathematics and Physics Department, Faculty of Engineering, Cairo University, Egypt\\ University of Science and Technology, Zewail City of Science and Technology, Egypt
Amir F. Atiya - Department of Computer Engineering, Faculty of Engineering, Cairo University, Egypt
Ashraf H. Badawi - University of Science and Technology, Zewail City of Science and Technology, Egypt

 

Some Aspects of Graded Singular Submodules and Goldie Dimension, Vol. 4, No. 3 (Sep. 2015), PP:255-259

Download

Authors:
Gayatri Das - Department of Mathematics, Gauhati University, Guwahati-781014,India.
Helen K. Saikia - Department of Mathematics, Gauhati University, Guwahati-781014,India.

 

Some Integral Inequalities in Terms of Supremum Norms of n-Time Differentiable Functions, Vol. 4, No. 3 (Sep. 2015), PP:261-267

Download

Authors:
Shu-Hong Wang - College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China
Bo-Yan Xi - College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China
Feng Qi - Department ofMathematics, School of Science, Tianjin Polytechnic University, Tianjin City, 300387, China; Institute ofMathematics, Henan Polytechnic University, Jiaozuo City, Henan Province, 454010, China

 

Detour Saturated Graph, Vol. 4, No. 3 (Sep. 2015), PP:269-272

Download

Authors:
Ali Aziz Ali - Mosul University, Mosul, Iraq.
Gashaw Aziz Mohammed-Saleh - Department of Mathematics, College of Science, Salahaddin/Erbil University, Erbil, Iraqi Kurdistan Region.

 

Volume Time Functions and K-Causality, Vol. 4, No. 3 (Sep. 2015), PP:273-275

Download

Authors:
Neda Ebrahimi - Department of Pure Mathematics, Faculty ofMathematics and Computer Science, Shahid Bahonar University of Kerman, Kerman, Iran

 

Majorization for Certain Subclasses of Meromorphic Functions Defined by Linear Operator, Vol. 4, No. 3 (Sep. 2015), PP:277-281

Download

Authors:
Trailokya Panigrahi - Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar-751024, Orissa, India

 

On the Boundedness of the First and Second Derivatives of a Type of the Spectral Problem, Vol. 4, No. 3 (Sep. 2015), PP:283-289

Download

Authors:
Karwan H. F. Jwamer - Department of Mathematics, School of Science, Faculty of Science and Science Education, University of Sulaimani, Kurdistan Region, Iraq
Aryan Ali Mohammed - Department of Mathematics, School of Science, Faculty of Science and Science Education, University of Sulaimani, Kurdistan Region, Iraq

 

Fractional Polynomial Spline for Solving Differential Equations of Fractional Order, Vol. 4, No. 3 (Sep. 2015), PP:291-296

Download

Authors:
Faraidun K. Hamasalh - Faculty of Science and Science Education, Sulaimani University, School of Science Education, Department ofMathematics, Sulaimani, Iraqi Kurdistan Region.

 

Bounds on A Parameter for Ontology Application, Vol. 4, No. 3 (Sep. 2015), PP:297-302

Download

Authors:
Yun Gao - Department of Editorial, Yunnan Normal University, Kunming 650092, China
Li Liang - Department of Editorial, Yunnan Normal University, Kunming 650092, China
Tianwei Xu - Department of Editorial, Yunnan Normal University, Kunming 650092, China
Wei Gao - School of Information Science and Technology, Yunnan Normal University, Kunming 650500, China

 

Decision-Making System for Washing Machine using AIFNN, Vol. 4, No. 3 (Sep. 2015), PP:303-311

Download

Authors:
Shaista Habib - College of Information Technology, University of the Punjab, Old Campus, Lahore-54000, Pakistan
Muhammad Akram - Department of Mathematics, University of the Punjab, New Campus, Lahore, Pakistan

 

Solution of a Quadratic Non-Linear Oscillator by Elliptic Homotopy Averaging Method, Vol. 4, No. 3 (Sep. 2015), PP:313-317

Download

Authors:
A. M. El-Naggara - Department of Mathematics, Faculty of Science, Benha University, Egypt
G. M. Ismail - Department of Mathematics, Faculty of Science, Sohag University, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved